# SDR UPS99230881

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-02) ON BEAM BS 540-660 BL 0 WL 200.  CUT OUT DAMAGED FLOOR STRAP BS 510 TO 6.70, FABRICATED REPLACEMENT PART AND SPLICE ANGLES, INSTALLED REPAIR PART PER ERO 99-6120.
